4 doctors weighed in:

In addition to stomach issues does metformin cause headaches or dizziness? Bad headaches after each 500 mg dose

4 doctors weighed in
Dr. Matt Wachsman
Internal Medicine
1 doctor agrees

In brief: It can

it isnt as common as the gastrointestinal effects which occur in up to 1 in 3 people on metformin.
But the association each time with taking it seems pretty convincing! might want to check sugar during start of headache since changes in sugar also cause headaches.

In brief: It can

it isnt as common as the gastrointestinal effects which occur in up to 1 in 3 people on metformin.
But the association each time with taking it seems pretty convincing! might want to check sugar during start of headache since changes in sugar also cause headaches.
Thank
Dr. Charles Turck
Pharmacology
1 doctor agrees

In brief: No

These aren’t common side effects of metformin.
However, that does not discount your experience. That they happen after each dose lends credence to it being the pill you’re taking, and it may be the metformin itself, and it may be other ingredients in the tablet. (It could also be neither.) Speak to your doctor - solutions may be as simple as trying a different generic pill as the first step.

In brief: No

These aren’t common side effects of metformin.
However, that does not discount your experience. That they happen after each dose lends credence to it being the pill you’re taking, and it may be the metformin itself, and it may be other ingredients in the tablet. (It could also be neither.) Speak to your doctor - solutions may be as simple as trying a different generic pill as the first step.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available